# SDR DALA2023071605739

- Difficulty date: July 15, 2023
- Submitted: July 16, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 88,100 hours, 15,811 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 1815 - GEAR - ALTERNATE GEAR EXTEND SYSTEM USED TO LOWER LANDING GEAR AFTER MAIN GEAR DID NOT DISPLAY DOWN AND NOSE GEAR INDICATIONS NORMAL DURING INITIAL AND SECOND ATTEMPT. ALL GEAR DOWN AND LOCKED. CORRECTIVE ACTION: REPLACED MLG SELECTOR/BYPASS VALVE V652. (LP 4914038)
